It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Duromine results

Re: Duromine results

[ Back to Messages ]

Message

Posted by Lisa on November 01, 2000 at 06:29:16:

In Reply to: Re: Duromine results posted by Liz on October 30, 2000 at 10:58:38:

: : Hi,
: : I have just started taking Duromine 30mg and I have been told that it makes you feel awake and not hungry, instead I am so tired and sleepy and i start to feel hungry around dinner time.
: : I'm still exercising daily and eating small meals three times a day. I'm not sure whether I should be feeling the need to eat or not.
: : I was just wondering if anyone has felt the same and how quickly do you start to see results?
: : I have around 30kgs (66lbs)to lose and didn't know if it was going to be a rapid or slow loss.
: : I would love to hear anyones experiences as a result of Duromine.
: : Janda

: Hi Janda. I am NOT a doctor, however I know that sometimes when you take a dietary supplement that is supposed to increase energy, but instead makes you tired, it may be a thyroid condition. Have yourself checked by your doctor just in case. Good luck.

Hi Janda. I started taking Duromine 30mg in April this year. It took about 3 - 4 months for me to lose about 20kgs, which was much more than I had hoped for. I found when I first started my whole sleeping pattern was out of whack and I don't think I slept much for about 3 days but it soon settled down although I stay up 1-2 hours later than I used to. I have had no other side effects except extreme happiness at my weight loss. I am happy to see you are sticking to 3 small meals a day. You could probably make this 4-5 a day providing you keep them small. The hardest part of dieting is learning to eat when you are hungery, not when the clock says it is time to eat. My advice to you when you want to go off Duromine is to gradually cut down to 1 tablet every 2 days, then 1 tablet every 3 days etc.. this will allow your body to adjust. As Duromine is an amphetemine it increases your metabolism so as you come off it you can expect to put a little weight on. How much depends on your willpower to keep it off. Exercise is the best way to combat this, don't comfort eat!! Good luck.




Follow Ups




All times are GMT -7. The time now is 01:19 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!